Free Access
Volume 13, Number 4, October-December 2007
Page(s) 692 - 706
Published online 20 July 2007
  1. E. Acerbi and N. Fusco, Partial regularity under anisotropic Formula growth conditions. J. Diff. Eq. 107 (1994) 46–67. [Google Scholar]
  2. M. Bildhauer, Convex variational problems. Linear, nearly linear and anisotropic growth conditions. Lect. Notes Math. 1818, Springer-Verlag, Berlin (2003). [Google Scholar]
  3. M. Bildhauer and M. Fuchs, Higher order variational problems with non-standard growth condition in dimension two: plates with obstacles. Ann. Acad. Sci. Fennicae Math. 26 (2001) 509–518. [Google Scholar]
  4. M. Carriero, A. Leaci and F. Tomarelli, Strong minimizers of Blake & Zisserman functional. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 15 (1997) 257–285. [Google Scholar]
  5. R. Choksi, R.V. Kohn and F. Otto, Domain branching in uniaxial ferromagnets: a scaling law for the minimum energy. Comm. Math. Phys. 201 (1999) 61–79. [CrossRef] [MathSciNet] [Google Scholar]
  6. B. Dacorogna, Direct methods in the calculus of variations. Appl. Math. Sci. 78, Springer Verlag (1989). [Google Scholar]
  7. G. Dal Maso, I. Fonseca, G. Leoni and M. Morini, Higher order quasiconvexity reduces to quasiconvexity Arch. Rational Mech. Anal. 171 (2004) 55–81. [Google Scholar]
  8. L. Esposito, F. Leonetti and G. Mingione, Regularity results for minimizers of irregular integrals with Formula growth. Forum Math. 14 (2002) 245–272. [CrossRef] [MathSciNet] [Google Scholar]
  9. L. Esposito, F. Leonetti and G. Mingione, Sharp regularity for functionals with Formula growth. J. Diff. Eq. 204 (2004) 5–55. [Google Scholar]
  10. I. Fonseca and J. Malý, Relaxation of multiple integrals in Sobolev spaces below the growth exponent for the energy density. Ann. Inst. H. Poincaré - Anal. Non Linéaire 14 (1997) 309–338. [Google Scholar]
  11. I. Fonseca and J. Malý, From Jacobian to Hessian: distributional form and relaxation. Riv. Mat. Univ. Parma (7) (2005), Proc. Conf. “Trends in the Calculus of Variations”, E. Acerbi and G. Mingione Eds., 45–74. [Google Scholar]
  12. M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems. Ann. Math. Stud. 105 (1983), Princeton Univ. Press. [Google Scholar]
  13. M. Giaquinta, Growth conditions and regularity, a counterexample. Manu. Math. 59 (1987) 245–248. [Google Scholar]
  14. E. Giusti, Metodi diretti in calcolo delle variazioni. U.M.I. (1994). [Google Scholar]
  15. M. Guidorzi, A remark on partial regularity of minimizers of quasiconvex integrals of higher order. Rend. Ist. Mat di Trieste XXXII (2000) 1–24. [Google Scholar]
  16. M. Kronz, Partial regularity results for minimizers of quasiconvex functionals of higher order. Ann. Inst. H. Poincaré - Anal. Non Linéaire 19 (2002) 81–112. [Google Scholar]
  17. P. Marcellini, Un example de solution discontinue d'un probéme variationel dans le cas scalaire. Preprint Ist. U. Dini, Firenze (1987–1988). [Google Scholar]
  18. P. Marcellini, Regularity of minimizers of integrals of the calculus of Variations with non-standard growth conditions. Arch. Rat. Mech. Anal. 105 (1989) 267–284. [Google Scholar]
  19. P. Marcellini, Regularity and existence of solutions of elliptic equations with Formula growth conditions. J. Diff. Eq. 90 (1991) 1–30. [Google Scholar]
  20. P. Marcellini, Everywhere regularity for a class of elliptic systems without growth conditions. Ann. Scuola Normale Sup. Pisa, Cl. Sci. 23 (1996) 1–25. [Google Scholar]
  21. S. Müller and V. Šverák, Convex integration for Lipschitz mappings and counterexamples to regularity. Ann. of Math. 157 (2003) 715–742. [Google Scholar]
  22. A. Passarelli di Napoli and F. Siepe, A regularity result for a class of anisotropic systems. Rend. Ist. Mat di Trieste (1997) 13–31. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.